Alert archive / Louisiana / Gale Warnings in 2016
Gale Warning 11, NWS Lake Charles, LA
NWS Lake Charles, LA issued this gale warning at Dec 17, 2016, 3:46 PM CST. It took effect at Dec 18, 2016, 12:00 AM CST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 17, 2016, 3:46 PM CST (21:46 UTC)
- In effect from
- Dec 18, 2016, 12:00 AM CST
- Expired
- Dec 19, 2016, 12:00 AM CST
- In force
- 24 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
423 WHUS74 KLCH 172146 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 346 PM CST SAT DEC 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM CST SUNDAY... ...GALE WARNING IN EFFECT FROM 2 AM SUNDAY... ...LOW WATER ADVISORY IN EFFECT FROM 6 AM TO 9 PM CST SUNDAY... .A MODERATE ONSHORE FLOW WILL CONTINUE THROUGH LATE TONIGHT AS LOW PRESSURE MOVES ACROSS THE PLAINS. THIS LOW PRESSURE SYSTEM WILL DRAG A STRONG COLD FRONT THROUGH THE COASTAL WATERS AFTER MIDNIGHT... WITH STRONG NORTH WINDS GUSTING TO GALE FORCE AND ROUGH SEAS DEVELOPING BEHIND THE FRONT AND PERSISTING THROUGH SUNDAY. GMZ430-432-435-181400- /O.UPG.KLCH.SC.Y.0052.161218T0900Z-161219T0000Z/ /O.NEW.KLCH.GL.W.0011.161218T0800Z-161218T1800Z/ /O.NEW.KLCH.LO.Y.0007.161218T1200Z-161219T0300Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 346 PM CST SAT DEC 17 2016 ...GALE WARNING IN EFFECT FROM 2 AM TO NOON CST SUNDAY... ...LOW WATER ADVISORY IN EFFECT FROM 6 AM TO 9 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 AM TO NOON CST SUNDAY. A LOW WATER ADVISORY HAS ALSO BEEN ISSUED. THIS LOW WATER ADVISORY IS IN EFFECT FROM 6 AM TO 9 PM CST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS 15 TO 20 KNOTS... BECOMING NORTH 20 TO 30 KNOTS AFTER MIDNIGHT THROUGH SUNDAY MORNING. GALE FORCE GUSTS DURING SUNDAY MORNING * WAVES/SEAS...LAKES AND BAYS WILL BECOME VERY ROUGH AFTER MIDNIGHT. * WATER LEVELS...FALLING TO BETWEEN -1 AND -2 FEET MLLW DURING LOW TIDE SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ470-472-475-181400- /O.EXT.KLCH.SC.Y.0052.000000T0000Z-161218T0800Z/ /O.UPG.KLCH.GL.A.0005.161218T0900Z-161219T0000Z/ /O.NEW.KLCH.GL.W.0011.161218T0800Z-161219T0600Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 346 PM CST SAT DEC 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM CST SUNDAY... ...GALE WARNING IN EFFECT FROM 2 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS 15 TO 25 KNOTS... BECOMING NORTH 25 TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...SEAS 4 TO 6 FEET... INCREASING TO 7 TO 10 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-181400- /O.UPG.KLCH.GL.A.0005.161218T0900Z-161219T0000Z/ /O.NEW.KLCH.GL.W.0011.161218T0800Z-161219T0600Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 346 PM CST SAT DEC 17 2016 ...GALE WARNING IN EFFECT FROM 2 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 AM SUNDAY TO MIDNIGHT CST SUNDAY NIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...BECOMING NORTH AND INCREASING TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE AFTER MIDNIGHT. * WAVES/SEAS...INCREASING TO 4 TO 6 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
6 follow-up statements
147 WHUS74 KLCH 180356 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 956 PM CST SAT DEC 17 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT... ... GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT THROUGH SUNDAY MORNING FOR THE COASTAL LAKES AND BAYS AND THROUGH SUNDAY NIGHT FOR THE GULF WATERS... ...LOW WATER ADVISORY IN EFFECT FROM 6 AM TO 9 PM CST SUNDAY... .A MODERATE ONSHORE FLOW WILL CONTINUE AHEAD OF A STRONG COLD FRONT FORECAST TO BEGIN MOVING THROUGH THE COASTAL WATERS AFTER MIDNIGHT. STRONG NORTH WINDS GUSTING TO GALE FORCE AND ROUGH SEAS ARE EXPECTED BEHIND THE FRONT. GMZ430-432-435-181200- /O.EXT.KLCH.GL.W.0011.161218T0600Z-161218T1800Z/ /O.CON.KLCH.LO.Y.0007.161218T1200Z-161219T0300Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 956 PM CST SAT DEC 17 2016 ...GALE WARNING NOW IN EFFECT UNTIL NOON CST SUNDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT FROM 6 AM TO 9 PM CST SUNDAY... * WINDS...SOUTH WINDS 15 TO 20 KNOTS... BECOMING NORTH 20 TO 30 KNOTS AFTER MIDNIGHT THROUGH SUNDAY MORNING. GALE FORCE GUSTS THROUGH SUNDAY MORNING. * WAVES/SEAS...LAKES AND BAYS WILL BECOME VERY ROUGH AFTER MIDNIGHT. * WATER LEVELS...FALLING TO BETWEEN -1 AND -2 FEET MLLW DURING LOW TIDE SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ470-472-475-181200- /O.EXT.KLCH.SC.Y.0052.000000T0000Z-161218T0600Z/ /O.EXT.KLCH.GL.W.0011.161218T0600Z-161219T0600Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 956 PM CST SAT DEC 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... * WINDS...SOUTH WINDS 15 TO 25 KNOTS...BECOMING NORTH 25 TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...SEAS 4 TO 6 FEET... INCREASING TO 7 TO 10 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-181200- /O.EXT.KLCH.GL.W.0011.161218T0600Z-161219T0600Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 956 PM CST SAT DEC 17 2016 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT CST SUNDAY NIGHT... * WINDS...BECOMING NORTH AND INCREASING TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE AFTER MIDNIGHT. * WAVES/SEAS...INCREASING TO 4 TO 6 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ 13
768 WHUS74 KLCH 181026 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 426 AM CST SUN DEC 18 2016 ...GALE WARNING IN EFFECT FROM THROUGH SUNDAY MORNING FOR THE COASTAL LAKES AND BAYS AND THROUGH SUNDAY NIGHT FOR THE GULF WATERS... ...LOW WATER ADVISORY IN EFFECT FROM 6 AM TO 9 PM CST SUNDAY... .A STRONG COLD FRONT WILL CONTINUE THROUGH THE COASTAL WATERS. STRONG NORTH WINDS GUSTING TO GALE FORCE AND ROUGH SEAS ARE EXPECTED BEHIND THE FRONT. GMZ430-432-435-181830- /O.CON.KLCH.GL.W.0011.000000T0000Z-161218T1800Z/ /O.CON.KLCH.LO.Y.0007.161218T1200Z-161219T0300Z/ /O.NEW.KLCH.SC.Y.0053.161218T1800Z-161219T0600Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 426 AM CST SUN DEC 18 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. * WINDS...NORTH 20 TO 30 KNOTS THROUGH SUNDAY MORNING. GALE FORCE GUSTS THROUGH SUNDAY MORNING. THEN DECREASING TO 15 TO 25 KNOTS THIS AFTERNOON THROUGH THIS EVENING. * WAVES/SEAS...LAKES AND BAYS WILL BE VERY ROUGH. * WATER LEVELS...FALLING TO BETWEEN -1 AND -2 FEET MLLW DURING LOW TIDE SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-470-472-475-181830- /O.CON.KLCH.GL.W.0011.000000T0000Z-161219T0600Z/ /O.NEW.KLCH.SC.Y.0053.161219T0600Z-161220T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 426 AM CST SUN DEC 18 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY. * WINDS...NORTH 20 TO 30 KNOTS WITH GUSTS UP TO 45 KNOTS. * WAVES/SEAS...SEAS 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
406 WHUS74 KLCH 181608 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1008 AM CST SUN DEC 18 2016 ...GALE WARNING IN EFFECT FROM THROUGH SUNDAY MORNING FOR THE COASTAL LAKES AND BAYS AND THROUGH TONIGHT FOR THE GULF WATERS... ...LOW WATER ADVISORY IN EFFECT UNTIL 9 PM CST SUNDAY... .A STRONG COLD FRONT WILL CONTINUE THROUGH THE COASTAL WATERS. STRONG NORTH WINDS GUSTING TO GALE FORCE AND ROUGH SEAS ARE EXPECTED BEHIND THE FRONT. GMZ430-432-435-190015- /O.CON.KLCH.GL.W.0011.000000T0000Z-161218T1800Z/ /O.CON.KLCH.LO.Y.0007.000000T0000Z-161219T0300Z/ /O.CON.KLCH.SC.Y.0053.161218T1800Z-161219T0600Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 1008 AM CST SUN DEC 18 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTH 20 TO 30 KNOTS THROUGH SUNDAY MORNING. GALE FORCE GUSTS THROUGH SUNDAY MORNING. THEN DECREASING TO 15 TO 25 KNOTS THIS AFTERNOON THROUGH THIS EVENING. * WAVES/SEAS...LAKES AND BAYS WILL BE VERY ROUGH. * WATER LEVELS...FALLING TO BETWEEN -1 AND -2 FEET MLLW DURING LOW TIDE SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-470-472-475-190015- /O.CON.KLCH.GL.W.0011.000000T0000Z-161219T0600Z/ /O.CON.KLCH.SC.Y.0053.161219T0600Z-161220T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1008 AM CST SUN DEC 18 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY... * WINDS...NORTH 20 TO 30 KNOTS WITH GUSTS UP TO 45 KNOTS. * WAVES/SEAS...SEAS 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
445 WHUS74 KLCH 182119 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 319 PM CST SUN DEC 18 2016 ...GALE WARNING IS IN EFFECT FROM THROUGH MIDNIGHT TONIGHT FOR THE GULF WATERS... ...LOW WATER ADVISORY IS IN EFFECT UNTIL 9 PM CST TONIGHT... .MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE THROUGH THIS EVENING. OVER THE NEARSHORE AND OFFSHORE WATERS...WINDS WILL DIMINISH TO BELOW GALE FORCE BY MIDNIGHT. HOWEVER...AFTER THAT TIME...SMALL CRAFT ADVISORIES WILL BE IN EFFECT THROUGH MONDAY. GMZ450-452-455-470-472-475-190400- /O.CON.KLCH.GL.W.0011.000000T0000Z-161219T0600Z/ /O.CON.KLCH.SC.Y.0053.161219T0600Z-161220T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 319 PM CST SUN DEC 18 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY... * WINDS...NORTH 20 TO 30 KNOTS WITH GUSTS UP TO 45 KNOTS. * WAVES/SEAS...SEAS 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-190400- /O.CON.KLCH.LO.Y.0007.000000T0000Z-161219T0300Z/ /O.CON.KLCH.SC.Y.0053.000000T0000Z-161219T0600Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 319 PM CST SUN DEC 18 2016 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTH 20 TO 30 KNOTS THROUGH SUNDAY MORNING. GALE FORCE GUSTS THROUGH SUNDAY MORNING. THEN DECREASING TO 15 TO 25 KNOTS THIS AFTERNOON THROUGH THIS EVENING. * WAVES/SEAS...LAKES AND BAYS WILL BE VERY ROUGH. * WATER LEVELS...FALLING TO BETWEEN -1 AND -2 FEET MLLW DURING LOW TIDE SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
594 WHUS74 KLCH 190106 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 706 PM CST SUN DEC 18 2016 ...STRONG AND GUSTY NORTH WINDS CONTINUE TONIGHT... .MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE THE REST OF TONIGHT, WITH NORTH WINDS OF 15 TO 25 KNOTS EXPECTED OVER THE COASTAL LAKES AND BAYS AND NEARSHORE GULF WATERS. FREQUENT GUSTS TO GALE FORCE WILL CONTINUE THE REST OF THE EVENING OVER THE GULF WATERS FROM 20 TO 60 NM, WITH SOME DECREASE EXPECTED AFTER MIDNIGHT. GMZ450-452-455-190600- /O.CAN.KLCH.GL.W.0011.000000T0000Z-161219T0600Z/ /O.EXT.KLCH.SC.Y.0053.161219T0106Z-161220T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 706 PM CST SUN DEC 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE GALE WARNING. A SMALL CRAFT ADVISORY IS IN EFFECT. * WINDS...NORTH 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES/SEAS...SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-190600- /O.CAN.KLCH.LO.Y.0007.000000T0000Z-161219T0300Z/ /O.EXT.KLCH.SC.Y.0053.000000T0000Z-161219T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 706 PM CST SUN DEC 18 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE LOW WATER ADVISORY. A SMALL CRAFT ADVISORY IS IN EFFECT. * WINDS...NORTH 15 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...LAKES AND BAYS WILL BE VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-472-475-190600- /O.CON.KLCH.GL.W.0011.000000T0000Z-161219T0600Z/ /O.CON.KLCH.SC.Y.0053.161219T0600Z-161220T0000Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 706 PM CST SUN DEC 18 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY... * WINDS...NORTH 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THIS EVENING. * WAVES/SEAS...SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
511 WHUS74 KLCH 190604 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1204 AM CST MON DEC 19 2016 ...STRONG AND GUSTY NORTH WINDS CONTINUE TONIGHT... .MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE THE REST OF TONIGHT... WITH NORTH WINDS OF 20 TO 25 KNOTS AND GUSTS TO AROUND 30 KNOTS. GMZ470-472-475-191400- /O.EXP.KLCH.GL.W.0011.000000T0000Z-161219T0600Z/ /O.CON.KLCH.SC.Y.0053.000000T0000Z-161220T0000Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1204 AM CST MON DEC 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... * WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-191200- /O.CON.KLCH.SC.Y.0053.000000T0000Z-161219T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 1204 AM CST MON DEC 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WINDS...NORTH 15 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...LAKES AND BAYS WILL BE VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-191400- /O.CON.KLCH.SC.Y.0053.000000T0000Z-161220T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 1204 AM CST MON DEC 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTH 20 TO 25 KNOTS. * WAVES/SEAS...SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Dec 17, 3:39 PM CST, 7 minutes earlier.
Area forecast discussion, Dec 17, 3:39 PM CST, 7 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
339 PM CST Sat Dec 17 2016
.DISCUSSION...A very sharp cold front is quickly pushing south
across North Texas and Arkansas. Warm and muggy conditions are
ahead of the boundary and an arctic air mass is to the north.
Texas is home to a plethora of extremes this afternoon with the
front draped across the state, temperatures in the low 90s in the
deep south, single digits and snow in the panhandle, and blowing
dust with winds gusting near 50mph out west along the front. This
front will continue to push south tonight and move into the East
Texas Lakes late this evening, across CenLA and Beaumont around
midnight, across Lake Charles around 1AM, and across Lafayette
around 3AM. Ahead and along the front showers and storms will be
possible and some may produce gusty winds. Light rain and drizzle
may linger behind the boundary. Temperatures will quickly drop
with the FROPA with 20 degrees or more over an hour possible.
Winds will make the temperatures feel much colder during Sunday
with wind chills in the 20s and 30s during the day falling into
the upper teens and 20s by Monday Morning. Actual temperature may
briefly fall to near freezing in the East TX lakes Sunday
Morning, but most of the area will remain above freezing until
Monday Morning where temperatures will be very near a hard freeze
across the East TX Lakes and CenLA. A light freeze will be
possible elsewhere except for along the coast where temps may stay
just a few degrees above. Actual temps will be near the same, but
a few degrees warmer for Tuesday Morning. Winds will also be
lighter.
By Wednesday the flow will become more onshore to briefly warm the
area up ahead of the next front Wednesday Night. The return flow
will then start again late Friday.
&&
.MARINE...A very strong cold front will move across the coast
after midnight. A gale warning has been posted for all of the
coastal waters from just after midnight through Sunday morning.
The gulf waters through Sunday evening.
With the strong north winds water levels may approach -2 ft MLLW
during low tide Sunday.
Winds will gradually decrease Monday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 41 42 28 41 / 90 20 0 0
LCH 42 44 31 43 / 80 20 0 0
LFT 46 47 32 42 / 90 50 10 10
BPT 40 44 31 45 / 80 10 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory from midnight tonight to 4 PM CST Sunday for
LAZ029-032-033-041>043-073-074.
Wind Advisory from midnight tonight to 9 AM CST Sunday for
LAZ027-028-030-031.
Wind Advisory from 4 AM to 4 PM CST Sunday for LAZ044-045-
052>055.
TX...Wind Advisory from midnight tonight to 4 PM CST Sunday for
TXZ215-216.
Wind Advisory from midnight tonight to 9 AM CST Sunday for
TXZ180-201-259>262.
GM...Small Craft Advisory until 2 AM CST Sunday for GMZ470-472-475.
Gale Warning from 2 AM Sunday to midnight CST Sunday night for
GMZ450-452-455-470-472-475.
Low Water Advisory from 6 AM to 9 PM CST Sunday for GMZ430-432-
435.
Gale Warning from 2 AM to noon CST Sunday for GMZ430-432-435.
SMALL CRAFT EXERCISE CAUTION until 2 AM CST Sunday for GMZ450-
452-455.
&&
PUBLIC...05Hazardous weather outlook, Dec 17, 4:34 AM CST, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 434 AM CST SAT DEC 17 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 181045- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 434 AM CST SAT DEC 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THIS AFTERNOON AND OVERNIGHT ALONG A STRONG COLD FRONT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS, MAINLY ACROSS CENTRAL LOUISIANA. THE MAIN THREATS WITH ANY SEVERE STORM WILL BE DAMAGING WINDS AND PERHAPS A TORNADO. STRONG NORTHERLY WINDS WILL DEVELOP BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG NORTHERLY WINDS CAN BE EXPECTED BEHIND A STRONG COLD FRONT SUNDAY. A WIND ADVISORY WILL LIKELY BE NEEDED FOR A PORTION OF THE AREA. COLD TEMPERATURES CAN BE EXPECTED MONDAY MORNING WITH WIND CHILLS IN THE MID TEENS AND LOWER 20S. .SPOTTER INFORMATION STATEMENT... GMZ430-432-435-450-452-455-470-472-475-181045- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 434 AM CST SAT DEC 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY IS IN EFFECT TODAY FOR GUSTY SOUTHERLY WINDS. A GALE WATCH IS IN EFFECT FOR LATE TONIGHT AND SUNDAY BEHIND A STRONG COLD FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A GALE WATCH IS IN EFFECT FOR SUNDAY. SMALL CRAFT ADVISORIES OR GALE WARNINGS WILL LIKELY CONTINUE FOR THE COASTAL WATERS THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 9:50 PM CST | Gale Watch | LCH | 18 hr | |
| Dec 17, 8:52 AM CST | River Flood Warning | LCH | Calcasieu | 42 hr |
| Dec 17, 8:52 AM CST | River Flood Warning | LCH | Calcasieu | 27 hr |
| Dec 17, 3:46 PM CST | Low Water Advisory | LCH | 27 hr | |
| Dec 17, 3:52 PM CST | Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 38 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.